# SDR UALA2009081402496

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 56,134 hours, 10,356 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA20A10011
- Part serial: P58786
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND STATUS MESSAGE L ENGINE FUEL APR VALVE.  REPLACED LEFT ENGINE FUEL SPAR VALVE PER MM 28-22-02.  PARTS LOAN FROM AMERICAN AIRLINE P/N 20A1001-1 SN T39832.
